WhatsApp Button

Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 4 Number 8 August 2018

Equivalent Construction of Ordinary Differential Equations from Impulsive System

Authors: I. M. Esuabana ; U. A. Abasiekwere ; J. A. Ugboh ; Z. Lipcsey
Pages: 77-89
We construct an ordinary differential equation representation of an impulsive system by a bijective transformation that structurally maps the solutions of the initial value problem of the impulsive differential equations to the solutions of the initial value problems of the ordinary differential equations. Established in this work is the relationship between impulsive differential equations and ordinary differential equations which play a fundamental role in qualitative analysis of the former. It is also established that an n-dimensional impulsive differential equation can be represented in terms of a 2n-dimensional ordinary differential equation. Figures are used to demonstrate the practicability of the methodology developed.